Doctor insights on:
Mirena Spotting 8 Weeks
I had a mirena put in 8 months ago I have been bleeding everytime I wipe after the toilet for the past 3 weeks and had slight spotting. Is this normal?
No: You need to be checked. The bleeding is not normal. ...Read more
Depends: It can go for up to 3-4 months. ...Read more
Per the manufacturer: During the first three to six months of Mirena (levonorgestrel) use, the number of bleeding and spotting days may be increased and bleeding patterns may be irregular. Thereafter the number of bleeding and spotting days usually decreases but bleeding may remain irregular. ...Read more
I spotted the entire time I had mirena, now its been out for one day & im still spotting. When will it ever stop??????
Mirena spotting: Your bleeding will probably increase in the next week or so because you will have a withdrawal bleed. The Mirena contains hormones, so removal will cause you to have a period. After this period, if the spotting was caused by the mirena, it should resolve. ...Read more
I had the Mirena coil fitted 10 days ago and last night noticed some orange spotting... is this normal? I bled for 7 days after getting Mirena
Adjustment changes: Most likely, the uterus/body is making minor adjustments related to the IUD. The Prostaglandins (pain mediators) associated with semen also add to any discomfort sometimes. If you are comfortable feeling for the IUD strings, you should do that to confirm continued proper placement of the IUD. Otherwise, especially if the symptoms are persistent, get with your OB/GYN to confirm placement. ...Read more
Mirena put in 2.5 months ago. 6 wk check, no strings visible, u/s shows it's in right place. Pinkish spotting mid cycle for the 1st time. Concerned?
No cause for alarm: Since you are using one of the most effective methods of contraception, as long as the Mirena remains inside your uterus and causes you no pain, there is really no cause for alarm. Pinkish spotting and /or some changes in your menstrual cycles and vaginal bleeding are fairly common. ...Read more
Had Mirena removed Thurs after being in a week because of malposition and pain. Started POPs yesterday. Spotting yesterday, but today I'm bleeding a lot. Is this to be expected? What's going on with my body??
Wait and see: Sounds like you had a rough week. If you had an IUD inserted and removed in a brief period of time then the endometrial lining was likely disrupted. It may take a few days for things to get back to normal. You can always schedule follow up with your obgyn if you are concerned something else is happening ...Read more
Can you experience spotting with mirena (levonorgestrel) IUD even if you never have for the past 2 years?
Yes: Yes, it is possible to have spotting with a Mirena (levonorgestrel) iud even if you have not previously. While the Mirena (levonorgestrel) iud causes thinning of the uterine lining, it is still possible to have occasional spotting. Like all birth control, if you have changes in stress, weight or health, you can have changes in your bleeding. ...Read more
I've had mirena since October 2011 & still have it I had unprotected sex & pink spotting when I wiped when we were finished?
Irritation: If it was just a little pink shading to the fluid, probably it was just a little irritation to the area. With unprotected sex, there is always the risk for STDs and it is always reasonable to get a swab check. The mirena needs to be changed out soon. They're only good up to 5 years. Hope this helps ...Read more
Hello been using mirena (levonorgestrel) 4-5 yrs never had any spotting but as of 9.21/12 brownish discharge is visible? What is it
Likely just bleeding: Many Mirena (levonorgestrel) users will have the wonderful side effect of not having periods but that does not mean it is abnormal if you have one. The Progesterone decrease the build up of the endometrial lining therefore minimal to no bleeding occurs. If some lining builds up. Remember the Mirena (levonorgestrel) needs to be removed after 5 yrs of use. ...Read more
Hi I just started horrid pains on my right side and back with brown spotting I have have mirena (levonorgestrel) for 7 months and this never happened before.?
Infection: Infection of the uterus is a possibility. See your doctor. ...Read more
I have had the mirena (levonorgestrel) for a year and a half, still spotting frequently, sometimes 3 out of 4 weeks of the month. Why and should I have it removed?
Constant spotting on mirena & now heavy bleeding for 2 months since ive had it. If I get it removed will this stop?
Spotting 3 days after mirena (levonorgestrel) removal now experiencing clear watery discharge. What could be the cause?
Not to worry: I would not worry quite yet about this. The removal itself might be slightly traumatic to the cervix and this might just be your bodies reaction. Assuming that there is no pain or fever, I would say that the typical patient would be told to watch it for now and call if it does not resolve within the week. ...Read more
Had some spotting after sex, can it be normal for bleeding after sex when just had mirena (levonorgestrel) coil fitted?
It's probably OK: It would be important to know how long after the Mirena (levonorgestrel) was inserted to say for sure, but this is most likely OK. In the absence of continued bleeding and/or pain, there is little cause for concern. Inserting the Mirena (levonorgestrel) causes some dilation at the cervix and disruption in the uterus, making mild bleeding likely, particularly after intercourse. Should it persist, see your doctor. ...Read more
I've been spotting vet lightly and it's already been 10 days after I had my IUD removed I had the mirena (levonorgestrel)?
Not abnormal: Even after removing a Mirena (levonorgestrel) IUD, it can take some time for yur endometrial lining to readjust. Try taking Ibuprofen or naproxen for a few days with food. See your clinician if your bleeding persists or increases, or if you develop pelvic pain or vaginal discharge. If you are not planning on becoming pregnant soon, please start another contraceptive method. Otherwise, start prenatal vitamins. ...Read more
I been having my IUD mirena (levonorgestrel) for about a year and two months and I started spotting. I don't know if that is normal.
I have had a mirena (levonorgestrel) iud for about 3 yrs nosw and today I started bleeding more then then the spotting I normally get?
I'm on mirena (levonorgestrel) for 1 year and had period last week. Had inter course last night and now have spotting. Is this normal?
I have had the mirena (levonorgestrel) for 10 months never had a mentraul today have pink spotting and noticed heavy breasts a few days ago?
IUD bleeding: Bleeding on Mirena (levonorgestrel) is highly variable. Most bleed and spot for the first few weeks and then periods dramatically lighten with 50% not having a period by 1 year. There is wide variations in the bleeding pattern typical of Progesterone only methods. Irregular bleeding is expected and does not mean the iud does not work. If you are concerned please schedule an iud check with your obgyn. ...Read more
Hii! Got my Mirena inserted 18 Oct, Had a hysteriscopy and hymonectomy. Bled for a month, last week only spotting, now period. Is it normal?
Yes: It is normal to have spotting up to 6 months after Mirena insertion ...Read more
I got my Mirena (levonorgestrel) removed on 4 August after having it in for 4 years. On September 17th I started spotting/bleeding consistently. What's happening?
To be expected: The hormone in the Mirena (levonorgestrel) suppresses shedding of the endometrium--and after a year, many women cease having their menses altogether. You may expect to be quite irregular for many months, but eventually you will return to your natural menstrual pattern prior to the Mirena (levonorgestrel). You may consult with an Ob/Gyn if you need some hormonal help to reestablish regular periods. ...Read more
Had my Mirena (levonorgestrel) removed around 6-7 weeks ago, had a bit of spotting afterwards but nothing since. Took two preg tests and they came out neg. Any ideas?
Have Mirena (levonorgestrel). Was spotting throughout month, now heavier bleeding 1 time a month. Can feel string when I go way up, couldn't feel before. Out of place?
I had 2 mirena (levonorgestrel) IUDs for a total of 10 years. I had the last one removed about 9 months ago. Last 2 months period has been on only spotting when I wipe?
I think it would be: Very unlikely that any menstrual irregularity you are experiencing now would be related to the Mirena (levonorgestrel) IUD that was removed 9 months ago. Are you now using another form of contraception? Is there any possibility you could be pregnant? One of the first things I would do is check a pregnancy test. If negative, and no other symptoms, perhaps wait another month, and then contact your doctor. ...Read more
I have had mirena (levonorgestrel) for almost 3yrs n haven't had any bleeding past the first month. I have started heavy spotting. What could cause this? Am I preganat
3 yrs of the mirena (levonorgestrel) in and I usually spot light pink blood before my cyclethis time around on the first day of spotting it was dark brown almost black?
Old blood: Dark brown almost black spotting is normal with progestin predominant bleeding like you get with the Mirena (levonorgestrel). This is very common and is usually thought of as old blood. Unless you start doing this more often or your pattern of bleeding increases, it isn't anything to worry about. Hope this helps. ...Read more
- Talk to a doctor online
- Spotting mirena
- Spotting in early pregnancy 8 weeks
- 8 weeks pregnant spotting after intercourse
- Mirena spotting sex
- Light spotting with the mirena
- Mirena spotting 2 months
- Expired mirena brown spotting
- Spotting for 8 days and 2 weeks before period and negative tests
- Mirena spotting